# SDR MALA050842

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 20,698 hours, 22,683 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAIL PIPE HOT.  ABORTED TAKEOFF.  CLEANED CANNON PLUGS.
